# SDR ASAA2021110936571

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,835 hours, 14,535 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: 1814
- Condition: Leaking
- Location: #2 Engine
- Part time: 70,695 hours, 24,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF L/P 60152412, FOUND EVIDENCE OF AN ACTIVE OIL LEAK AT THE #2 IDG GEARBOX QUAD RING AND PAD DRAIN. GROUNDED - YES. REMOVED AND REPLACED #2 ENG IDG AND SEALOL REF B737-800 AMM 72-60-00-400 AND 24-11-11-400. ACCOMP #2 ENG IDG OPERATIONAL TEST, NO FAULTS. REF 24-11-00-700-803 REQ POWERPLANT TEST REF AMM 71-00-00-800-811-F00. TEST 3B FOR SEALOL CHANGE. DRAIN BAGGED FOR TEST. PERFORMED LEAK CHECKOF #2 ENG. NO EVIDENCE OF LEAK FOUND. REF AMM 71-00-00.
